# SDR MEX2003206

- Difficulty date: April 6, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N881LF
- Make and model: Doug MD 83
- Aircraft serial: 53051
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 2587335113
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 259 - CJS-MEX - DURING TRANSIT CHECK WAS DETECTED, GYRO NR 2 WITH ATT FLAG AND CYLINDER DEFACED.  THE C/B OF VERTICAL GYRO NR 2 WAS RESET WITH NEGATIVES RESULTS.  THE VERTICAL GYRO WAS REPLACED IAW MM 34-23-01, ALL TESTS OK.  (M)
